# SDR 08FDEA02900

- Difficulty date: July 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52374263212
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT CARGO DOOR C 59-63A, INNER SKIN PANEL (BETWEEN LONGERON 3-4) OUT OF LIMIT.  REPAIR PERFORMED BY SMOOTH BLEND OUT OF CORROSION, NDT FOR CRACK FREE CONDITION AND FLAP PEENING IAW RAS/DAHAM/4025300/2008 ISS A, APRROVED BY EA 6-5232-123025.
